Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stillhoping

My Accutane Journal

Brief Info:

I'm 21/F

Had acne since about 13 years old, mostly moderate.

Really flared up this past summer

Tried minocycline, doxycycline, retin a, tazorac, klaron, etc, etc, etc....

Tried Light treatments..acne cleared but returned just as bad a month later

Now starting accutane and hoping I will Finally be clear [-o<

My dosage is 60mg. 40 in the morning and 20 at night

I weigh about 127lbs

I'll try to update avery week

Week 1

Just took my first pill this morning. Obviously nothing yet.

Current acne status: Cheeks pretty clear, just one pimple on left one and red marks. A few red ones on foreheard, along with a bunch of those under the skin bumps. My chin is the meain problem, currently have about 5 cysts-pimples on chin, a bunch of bumps, and red marks.

Also have breakouts on my neck, a few big painful ones on my back too.

So not looking too hot at the moment, lol

I don't feel that good in general because I'm still taking antibiotics for a UTI I had and I have some allergies..yuck, i hate this season!

Had a good workout at the gym today though.

Share this post


Link to post
Share on other sites

I'm updating a little early...this is

Week 1/Day 4

No side effects yet, i can't even tell the difference, no dry skin, not really dry lips

is this normal

when do the side effects usually start showing up?

I keep feeling like i'm doing something wrong.

I take one pill in the morning and one in the evening. It says to take it with food, so i take it with a glass of water and eat something afterwards. Is that what everyone else does?

Share this post


Link to post
Share on other sites

hey ive never taken that stuff, but from what ive heard from people side effects will definitely start to kick in eventually, but not till like from week 2 till like the first month.. be patient and hang in there smile.gif

Share this post


Link to post
Share on other sites

Week 2

Acne about the same, mostly on chin

Dry Lips! Using chapstick 10 times a day

Feel a little like I'm in a daze...fatigue

Face somewhat red

I think my skin's getting dryer but it's hard to tell because i'm always wearing moisturizer

Share this post


Link to post
Share on other sites

Week 3

Well...DRY lips

skin somewhat redder

sometimes my back hurts

acne still the same..still breaking out, sometimes more sometimes less.

Share this post


Link to post
Share on other sites

week 4

well i'm about to start the fourth week

The first two weeks my skin was really clearing up but this past week i've had soo many breakouts! it was crazy. I have like 10 whiteheads on my face now and that sucks! I hope it starts clearing again.

Side effects:

-breakout!

my nose really hurts inside!!!!!!!!

dry hair!! finally, the one good side effect!

dry dry dry lips

Share this post


Link to post
Share on other sites

week 5

ok, i really really need some encouragement!!!! does this stuff really work???

side effects:

dry lips (but manageable with chapstick)

this week noticed dry upper arms and dry nose

dry inside of nose (have to use vaseline)

face flushes very easily

acne status: still having breakouts..not more than before, but definitely not less sad.gif i want this to work. i'm at the point where i'm getting really really frustrated.

Share this post


Link to post
Share on other sites

Dont worry stillhoping all of us on accutane are still breaking out after. I have not been on it as long as you but I know what you mean about all the whiteheads on your face. AT one point this week I must have had about 10-20 little and big whiteheads on my face. They hurt and you don't want to touch them. People say the time will fly by, but when you are on it the time goes pretty slow I think. I'm absolutely sure it is going to work and somehow we just gotta put ourself in the best frame of mind to get through it. Good luck to you and I hope your face sees improvement very soon.

Share this post


Link to post
Share on other sites

thanks enterthedragon, i'll try not to get too discouraged. got my second blood test results today and they're fine. Starting tomorrow my dose is switched from 40/20 to 30/30..same thing i guess. i don't know what difference this will make. anyways, good luck to everyone out there on accutane

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×